# SDR UALA2009100803157

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 42,858 hours, 5,118 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 233U42039
- Condition: No Test
- Location: Fire Suppression
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD SQUIB NR 1 TEST SWITCH INTERMITTENT AND STICKS.  COULD NOT GET TEST NR 1 TO TEST AT ALL.  REPLACED SQUIB TEST PANEL.  OPS TEST NORMAL.
